CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
JUSTIFICATION OF LIMIT FOR THE BOLTZMANN EQUATION RELATED TO KORTEWEG THEORY 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2016, 卷号: 74, 期号: 4, 页码: 719-764
Authors:  Huang, Feimin;  Wang, Yi;  Wang, Yong;  Yang, Tong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Boltzmann equation  Knudsen number  diffusive scaling  diffusion wave  
ASYMMETRIC AND MOVING-FRAME APPROACHES TO NAVIER-STOKES EQUATIONS 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2009, 卷号: 67, 期号: 1, 页码: 163-193
Authors:  Xu, Xiaoping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  asymmetric condition  moving frame  exact solution  symmetry transformation  
On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2007, 卷号: 65, 期号: 4, 页码: 705-736
Authors:  Guo, Bao-Zhu;  Shao, Zhi-Chao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stable-range approach to the equation of nonstationary transonic gas flows 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2007, 卷号: 65, 期号: 3, 页码: 529-547
Authors:  Xu, Xiaoping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On the Cauchy problem of the Boltzmann and Landau equations with soft potentials 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2007, 卷号: 65, 期号: 2, 页码: 281-315
Authors:  Hsiao, Ling;  Yu, Hongjun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boltzmann equation  Landau equation  soft potentials  global solutions  
Multiplicity of asymmetric solutions for nonlinear elliptic problems 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2006, 卷号: 64, 期号: 3, 页码: 463-482
Authors:  Cao, Daomin;  Noussair, Ezzat S.;  Yan, Shusen
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear elliptic equation  asymmetric positive solutions  variational method  critical point  
The exponential decay of global solutions to the generalized Landau equation near Maxwellians 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2006, 卷号: 64, 期号: 1, 页码: 29-39
Authors:  Yu, HJ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
global classical solution  exponential decay  energy estimates  
Asymptotic property of a reparable multi-state device 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2005, 卷号: 63, 期号: 4, 页码: 779-789
Authors:  Xu, HB;  Yu, JY;  Zhu, GT
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multi-state device  asymptotic stability  co-semigroup  
Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schrodinger-Poisson system 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2004, 卷号: 62, 期号: 4, 页码: 701-710
Authors:  Hao, CC;  Hsiao, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2004, 卷号: 62, 期号: 2, 页码: 337-358
Authors:  Chen, L;  Hsiao, L;  Li, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30